American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5

[31] Joseph A. Wolf. Analysis on commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 329-344.
Book volume table of contents
View Article: PDF

[32] Joseph A. Wolf. Representations of compact groups. Math. Surveys Monogr. 142 (2007) 93-117.
Book volume table of contents
View Article: PDF

[33] Joseph A. Wolf. Spherical transforms and Plancherel formulae. Math. Surveys Monogr. 142 (2007) 179-205.
Book volume table of contents
View Article: PDF

[34] Joseph A. Wolf. Basic representation theory. Math. Surveys Monogr. 142 (2007) 55-91.
Book volume table of contents
View Article: PDF

[35] Joseph A. Wolf. Compact Lie groups and homogeneous spaces. Math. Surveys Monogr. 142 (2007) 119-140.
Book volume table of contents
View Article: PDF

[36] Joseph A. Wolf. Basic theory of commutative spaces. Math. Surveys Monogr. 142 (2007) 153-177.
Book volume table of contents
View Article: PDF

[37] Enrico Casadio Tarabusi and Alessandro Figà-Talamanca. Drifted Laplace operators on homogeneous trees. Proc. Amer. Math. Soc. 135 (2007) 2165-2175. MR 2299494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. Non-doubling Ahlfors measures, perimeter measures, and the characterization of the trace spaces of Sobolev functions in Carnot-Carath\'eodory spaces. Memoirs of the AMS 182 (2006) MR 2229731.
Book volume table of contents

[40] Francesca Astengo and Bianca Di Blasio. Sobolev spaces and the Cayley transform. Proc. Amer. Math. Soc. 134 (2006) 1319-1329. MR 2199175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Fulton B. Gonzalez and Tomoyuki Kakehi. Dual Radon transforms on affine Grassmann manifolds. Trans. Amer. Math. Soc. 356 (2004) 4161-4180. MR 2058842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Alexandru D. Ionescu. Singular integrals on symmetric spaces, II. Trans. Amer. Math. Soc. 355 (2003) 3359-3378. MR 1974692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Francesca Astengo. An uncertainty principle on homogeneous trees. Proc. Amer. Math. Soc. 131 (2003) 3155-3161. MR 1992856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Nils Byrial Andersen. $L^p$ versions of Hardy's uncertainty principle on hyperbolic spaces. Proc. Amer. Math. Soc. 131 (2003) 2797-2807. MR 1974337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] G. Cassinelli and E. De Vito. Square-integrability modulo a subgroup. Trans. Amer. Math. Soc. 355 (2003) 1443-1465. MR 1946399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Amos Nevo and P. K. Ratnakumar. Spherical maximal operator on symmetric spaces of constant curvature. Trans. Amer. Math. Soc. 355 (2003) 1167-1182. MR 1938751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] J. Sengupta. The uncertainty principle on Riemannian symmetric spaces of the noncompact type. Proc. Amer. Math. Soc. 130 (2002) 1009-1017. MR 1873774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Jeremy T. Tyson. Metric and geometric quasiconformality in Ahlfors regular Loewner spaces. Conform. Geom. Dyn. 5 (2001) 21-73. MR 1872156.
Abstract, references, and article information
View Article: PDF

[49] Roberto Camporesi and Emmanuel Pedon. The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one. Proc. Amer. Math. Soc. 130 (2002) 507-516. MR 1862131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Hidénori Fujiwara, Gérard Lion and Salah Mehdi. On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces. Trans. Amer. Math. Soc. 353 (2001) 4203-4217. MR 1837228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Genkai Zhang. Berezin transform on real bounded symmetric domains. Trans. Amer. Math. Soc. 353 (2001) 3769-3787. MR 1837258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical functions on mixed symmetric spaces. Represent. Theory 5 (2001) 43-92. MR 1826428.
Abstract, references, and article information
View Article: PDF

[53] Sigurdur Helgason. Invariant differential operators. Math. Surveys Monogr. 83 (2000) 233-344.
Book volume table of contents
View Article: PDF

[54] Sigurdur Helgason. Introduction: Geometric Fourier analysis on spaces of constant curvature. Math. Surveys Monogr. 83 (2000) 1-79.
Book volume table of contents
View Article: PDF

[55] Sigurdur Helgason. Integral geometry and Radon transforms. Math. Surveys Monogr. 83 (2000) 80-232.
Book volume table of contents
View Article: PDF

[56] Sigurdur Helgason. Groups and Geometric Analysis. Math. Surveys Monogr. 83 (2000) MR MR1790156.
Book volume table of contents

[57] Sigurdur Helgason. Spherical functions and spherical transforms. Math. Surveys Monogr. 83 (2000) 385-494.
Book volume table of contents
View Article: PDF

[58] Sigurdur Helgason. Invariants and harmonic polynomials. Math. Surveys Monogr. 83 (2000) 345-384.
Book volume table of contents
View Article: PDF

[59] Sigurdur Helgason. Analysis on compact symmetric spaces. Math. Surveys Monogr. 83 (2000) 495-550.
Book volume table of contents
View Article: PDF

[60] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5